Hiatal hernia making supplements ineffective? by CatAttack93 ..... Digestion Forum
Date: 5/29/2014 6:45:16 PM ( 8 years ago ago)
So I think I may have a hiatal hernia, as I have many symptoms of it. I've had low stomach acid for about a year now,was supplementing with betaine hcl up until a month ago when I got gastritis.I have been taking many supplements to heal my stomach for a Month now and it's like they are having no effect at all, my gastritis is worse. I definitely need the betaine hcl, im very underweight now and losing a lot of hair, extreme fatigue from not absorbing nutrients, bad acne. I have been through this before and I was able to heal my stomach with the same supplements and then I was able to take the betaine for months with no problems, got my health back and felt great. I am having acid reflux now and I didnt have this at all the last time, so I think I may have the hiatal hernia. I believe the hernia is messing with the vagus nerv, secreting HCL when it isnt needed,causing the gastritis. Can the hernia be making my stomach so messed up that the healing supplements I'm taking arent being utilized, like maybe they are being passed through me too quick to heal any of the tissues?
<< Return to the standard message view
fetched in 0.06 sec, referred by curezone.org/forums/fmp.asp?i=2177109